# SDR CA000120010

- Difficulty date: January 6, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Piper PA-32-300
- Aircraft time: 2,199 hours
- Engine: Lyc IO540K1A5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: O-Ring
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COLD WEATHER LT MAIN GEAR OLEO FOUND TO BE STICKING. FOLLOWING DISASSEMBLY, IT WAS FOUND AN O-RING WAS USED TO REPLACE A QUAD-RING .THE O-RING HAD ROLLED.RT GEAR WAS DISSASSEMBLED, RE-SEALED AND SERVICED.  THIS AIRCRAFT WAS PURCHASED 6 MONTHS AGO.REVIEW OF LOGBOOKS REVEALED NO MENTION OF RELATED PREVIOUS WORK.TOTAL AIRCRAFT TIME: 2186.1 HRS.
